# SDR SWIA971599

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 7732 · Engine Vibration Analyzer
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE CLIMB THROUGH FL340 N2 VIB ICON CAME ON.  WOULD NOT GO OUT UNTIL N1 REDUCED TO 80 PERCENT.  ON DESCENT, N2 ICON AGAIN CAME ON AT FL300.  REDUCED N1 TO 79 PERCENT.  N2 VIB ICON OUT.  RETURNED TO SLC.  REPLACED ENGINE VIBRATION TRANSDUCER RIGHT ENGINE AND MEGGED WIRING AT ENGINE COMPARTMENT.  GROUND RUN UP CHECKS GOOD AT ALL POWER SETTINGS.
